# SDR SWIA2019050845847

- Difficulty date: March 29, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CARGO DOOR, FLOOR SILL HAS CORROSION AROUND NUTPLATES AND AROUND DOOR STOPS FROM FS 559.00+118 - FS 621.00, LBL 46.  (C-CHECK) RO: 05/07/2019 REPLACED LT CARGO FLOOR SILL FROM FS559+118 TO FS621 IAW SRM AND REO.
